Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Nonnegative and skew-symmetric perturbations of a matrix with positive inverse


Author: Giuseppe Buffoni
Journal: Math. Comp. 54 (1990), 189-194
MSC: Primary 65F10; Secondary 15A09, 15A12, 15A48
MathSciNet review: 995208
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let A be a nonsingular matrix with positive inverse and B a non-negative matrix. Let the inverse of $ A + vB$ be positive for $ 0 \leq v < {v^ \ast } < + \infty $ and at least one of its entries be equal to zero for $ v = {v^ \ast }$; an algorithm to compute $ {v^ \ast }$ is described in this paper. Furthermore, it is shown that if $ A + {A^{\text{T}}}$ is positive definite, then the inverse of $ A + v(B - {B^{\text{T}}})$ is positive for $ 0 \leq v < {v^ \ast }$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F10, 15A09, 15A12, 15A48

Retrieve articles in all journals with MSC: 65F10, 15A09, 15A12, 15A48


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1990-0995208-2
PII: S 0025-5718(1990)0995208-2
Article copyright: © Copyright 1990 American Mathematical Society